# SDR DXTA2014052205779

- Difficulty date: May 22, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N885QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258743
- Aircraft time: 5,337 hours, 3,821 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 9006EN43
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  NOTICED THAT ACFT WAS NOT PERFORMING NORMALLY IN REGARDS TO DECREASED ROC & AIRSPEED. TROUBLESHOT & FOUND THAT THE SECONDARY GEAR INDICATORS SHOWED THE LT MAIN GEAR TO BE STILL DOWN & LOCKED GREEN.  PRIMARY GEAR INDICATORS SHOWED ALL THREE GEAR UP & STOWED.  REDUCED SPEED & GEAR EXTENDED NORMALLY ON APPROACH TO LANDING.  REMOVED LT MLG SECONDARY GEAR INDICATOR SWITCH & INSTALLED NEW SECONDARY GEAR INDICATOR SWITCH IAW AMM 32-60-00, OPS CHECKED GOOD.
